MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM VITAMIN B12 (VB12)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM VITAMIN B12 (VB12)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported observation of an elevated atellica im vitamin b12 (vb12) result which was discordant relative to repeat testing when using reagent lot# 299.An initial elevated vb12 result was obtained for the patient in question.The elevated result was reported to the physician(s), who did not question the result.The same sample was repeated on an alternate atellica im analyzer and obtained a lower result, which was considered correct and issued on the corrected report to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
An outside of united states (ous) customer contacted the siemens remote services center (rsc) and reported observation of an elevated atellica im vitamin b12 (vb12) result which was discordant relative to repeat testing.Siemens evaluated the instrument, calibration, and quality control (qc) data provided by the customer.Qc results were out-of-range on the event date following patient sample processing, although calibration remained valid.Siemens was unable to verify the performance of the vb12 reagent packs due to the concurrent use of multiple primary and ancillary reagent packs during their onboard stability period.Discordant results were observed in only a few samples; however, multiple other patient samples tested before and after, using the same reagent and ancillary packs, produced consistent results without system errors.The customer replaced both the primary and ancillary reagent packs in question with alternative vb12 reagent and ancillary packs, and no further issues were reported.Siemens further evaluated the event and determined that discordant results may occur due to improper mixing, delays before use, or incorrect volumes during manual preparation of the dtt reagent.The user was recommended to review the proper preparation and handling procedures for the dtt/releasing agent as outlined in the atellica im vb12 instructions for use (ifu), under the section "preparing the reagents." return of the patient sample for further investigation is not warranted because the discordant result was not reproducible.Based on the available information, the cause of the discordant result was unable to be determined.No product problem has been identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.

Brand Name
ATELLICA IM VITAMIN B12 (VB12)
Common Device Name
ATELLICA IM VITAMIN B12 (VB12)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22296381
Report Number1219913-2025-00120
Device Sequence Number18373183
Product Code CDD
UDI-Device Identifier00630414600284
UDI-Public(01)00630414600284(10)83769299(17)251207
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K993571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2025
Device Model NumberN/A
Device Catalogue Number10995715
Device Lot Number83769299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale